# SDR CALA2017031700603

- Difficulty date: March 14, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 72,779 hours, 19,327 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Gouged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW GOUGING J SECTION OF FRAME AT BS 1520 AND STRINGER 26R.  FOUND TO BE OUT OF LIMITS IAW SRM 53 -00-07, FIG 101, SHT 1-4.  PERFORMED REPAIR ON FRAME IAW SRM 53-00-07, REPAIR 5, FIG 201, DETAIL 1.
